# SDR ASOA201101944

- Difficulty date: October 11, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 30,005 hours, 26,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN HAS HEAVY CORROSION AROUND FASTENERS AT FS 559+80 - 574 S25L - 25R.  REPAIRED IAW REO 601R-53-00-440.
